On the Finite Generation of Symbolic Blow-Ups.
Mathematische Zeitschrift, Tome 179 (1982), pp. 465-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
excellent regular local ring, Noetherian symbolic power, symbolic blow- up, complete intersection, associated graded ring, monomial curves
@article{MZ_1982__179_173160,
author = {Craig Huneke},
title = {On the {Finite} {Generation} of {Symbolic} {Blow-Ups.}},
journal = {Mathematische Zeitschrift},
pages = {465--472},
year = {1982},
volume = {179},
zbl = {0488.13013},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__179_173160/}
}
Craig Huneke. On the Finite Generation of Symbolic Blow-Ups.. Mathematische Zeitschrift, Tome 179 (1982), pp. 465-472. http://geodesic.mathdoc.fr/item/MZ_1982__179_173160/